MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Material Deformation (2976); Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.An 18x90/10fr wallstent endoprosthesis was advanced for treatment.However, during deployment, the stent failed to expand.The device was removed and it was thought that the device was unraveled or something was preventing proper deployment.The procedure was completed with another wallstent and no patient complications were reported.The patient had a successful outcome.
 
Event or Problem Description
It was reported that stent damage occurred.An 18x90/10fr wallstent endoprosthesis was advanced for treatment.However, during deployment, the stent failed to expand.The device was removed and it was thought that the device was unraveled or something was preventing proper deployment.The procedure was completed with another wallstent and no patient complications were reported.The patient had a successful outcome.It was further reported that the 60-70% stenosed, compressed morphological target lesion was located in a non-calcified vein.During advancing, through the great saphenous vein and popliteal artery which had significant fibrotic tissue post thrombotic syndrome, some thrombotic tissues were caught at the distal end of the catheter and draped down.During deployment, the stent would not expand normally.A white-ribbon looking material protruding from the distal tip was noted and no stent deformation.The stent was completely reconstrained.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8671243
Report Number2134265-2019-06309
Device Sequence Number291408
Product Code JCT
UDI-Device Identifier08714729204084
UDI-Public08714729204084
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2020
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0022362751
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1